Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Niacin Question

Discussion in 'Apprentice Marijuana Consumption' started by BigZ215R, May 29, 2009.

  1. I've been taking GNC Niacin 500 mg 2 times daily, for detox, for about 2 days, and have had the regular flushing associated with Niacin. Today, I didn't. Waited until a little later to take my second one, and began to flush only slightly, no burning/itching, just slightly red. Not near as red, hot, or itchy that I have gotten the first few times. What's going on?
     
  2. Niacin doesn't always make you red and itchy. It isn't the best method to pass a test either.
     
  3. You just get used to it.

    Same reason you dont feel a hat on your head all day when you wear a hat.
     

Share This Page